# SDR CA140327012

- Difficulty date: March 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 25,025 hours
- Engine: Cfmint CFM567B22
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: MS250114
- Condition: Failed
- Location: Manual Mlg Ext
- Component: Manual Gear Ext, Boeing, EQUIPMENT
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF, WHEN THE GEAR HANDLE WAS SELECTED TO THE UP POSITION, ALL 3 GREEN GEAR LIGHTS REMAINED ILLUMINATED AND THE GEARS DID NOT RETRACT.  THE CREW CARRIED OUT AN AIR TURN BACK AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A DEFECTIVE MICROSWITCH FOR THE MANUAL EXTENSION ACCESS DOOR.  THE SWITCH WAS REPLACED, AND A GEAR SWING WAS CARRIED OUT WITH NO FAULTS.
